# SDR ASAA2015111814018

- Difficulty date: November 18, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 54,169 hours, 30,726 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 90526913
- Condition: Cracked
- Location: Bs 500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FRAME CRACKED AT INBD FASTENER FOR RT O/H BIN RAIL ATTACH BRACKET STR 8R AT BS 500A.  ACFT GROUNDED.  REPAIRED PAX CABIN FRAME STR 8, BS 500A IAW T/C AD20062609-400-53-107, FIG 2.
